# SDR CHQA20140921121

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 25,728 hours, 23,137 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,831 hours, 21,470 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14538669403
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED 2 LEAK MSG DURING CLIMB OUT.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  SECURED THE BLEED VLV, CLOSED & DEFERRED THE BLEED 2 SYS.  THE DEFERRAL WAS CLEARED LATER THAT DAY WHEN THE DUCT FROM THE RT ENG BLEED VLV TO THE PRE COOLER WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
